Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child having high fever and vomiting everything. Gave acetaminophen. How to treat it?

My 4 year old son seemed fine this morning but this afternoon he threw up a lot. I thought maybe he was too full and playing. Then he asked for water and threw that up right away. Checked his temp which was 101. Gave him 7ml of acetaminophen. He had dinner threw up after that his fever never went below 100.2 . Any idea what is wrong? What should I do?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Pediatrician 's  Response

thanks for writing to health care magic.

Now fever can occur because of several reasons

does your kid have any cough?
does he cry while passing urine ?
is there any increased frequency of urination?
is there any cold?
is there any rash on the body?

So after physical examination we need to come to a diagnosis and start necessary medication
mean while we should control his vomitings with antiemetics and prevent dehydration.
is he developing any dehydration

does he have any dry monthor decreased urniation.
reply with further details
You may contact me with further details on the following URL...........

In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.

Hope this helps.
Take care

Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics

Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor